@article{article_376273, title={Some Null Quaternionic Curves in Minkowski spaces}, journal={Celal Bayar University Journal of Science}, volume={14}, pages={357–361}, year={2018}, DOI={10.18466/cbayarfbe.376273}, author={Kahraman, Tanju}, keywords={Null Quaternionic Curve,Rectifying curve,Similar partner curve,Bertrand partner curve}, abstract={<p style="text-align:justify;"> <span style="font-family:’Times New Roman’, serif;font-size:12pt;">In this work, we examine null quaternionic rectifying curves and null quaternionic similar curves in Minkowski space E1^3 </span> <span style="font-family:’Times New Roman’, serif;font-size:12pt;"> </span> <span style="font-family:’Times New Roman’, serif;font-size:12pt;">. Also, we defined null quaternionic (1,3)-Bertrand partner curves in E1^4 </span> <span style="font-family:’Times New Roman’, serif;font-size:12pt;"> </span> <span style="font-family:’Times New Roman’, serif;font-size:12pt;">. Thus, we have characterizations between curvatures of these curves in Minkowski spaces. </span> <br /> </p>}, number={4}, publisher={Manisa Celal Bayar Üniversitesi}